Random Variational Inequalities and the Random Traffic Equilibrium Problem

Year
2015
Type(s)
Author(s)
P. Daniele, S. Giuffrè
Source
Jou. Optim. Th. Appl., 167, 2015, 363-381.
Url
http://goo.gl/rQ4zjH

In the paper we study, in a Hilbert space setting, a general random traffic equilibrium problem and characterize the random Wardrop equilibrium distribution by means of a random variational inequality. Some existence results are provided and the associated Lagrange function is studied. Some examples illustrate the random variational inequality and the counterintuitive behaviour of the traffic equilibrium problem is focused.

 

Lascia un commento

Your email address will not be published. Required fields are marked *